# SDR SWAA2020111730550

- Difficulty date: November 15, 2020
- Submitted: November 17, 2020
- Operation: Air carrier
- Aircraft: N8504G
- Make and model: Boeing 737-8H4
- Aircraft serial: 38812
- Aircraft time: 14,022 hours, 6,250 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Rows 10 & 2 Def
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY PATH LIGHT STRIP ON AIRCRAFT RIGHT ROW 10 DEF AND 2 DEF WILL NOT RECHARGE OR ILLUMINATE.  REMOVED AND REPLACED EMERGENCY PATH FLUORESCENT STRIP, PER AMM 33-51-12.  OPERATIONS CHECK GOOD.
